Brooks' Theorem via the AlonTarsi Theorem

Uwe Schauz, Jan Hladk, Daniel Král'*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

26 Citations (Scopus)


We give a proof of Brooks' Theorem and its choosability extension based on the AlonTarsi Theorem; this also shows that Brooks' Theorem remains valid in a more general game coloring setting.

Original languageEnglish
Pages (from-to)3426-3428
Number of pages3
JournalDiscrete Mathematics
Issue number23
Publication statusPublished - 6 Dec 2010
Externally publishedYes


  • AlonTarsi method
  • Brooks' Theorem
  • Graph coloring

Cite this